Repositorio de producción científica de la Universidad de Sevilla

Effects of additive and multiplicative noise on the dynamics of a parabolic equation

 

Advanced Search
 
Opened Access Effects of additive and multiplicative noise on the dynamics of a parabolic equation
Cites

Show item statistics
Icon
Export to
Author: Caraballo Garrido, Tomás
Colucci, Renato
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2015
Published in: Applied Mathematics & Information Sciences, 9(5), 2273-2281
Document type: Article
Abstract: We consider the effects of additive and multiplicative noise on the asymptotic behavior of a fourth order parabolic equation arising in the study of phase transitions. On account that the deterministic model presents three different time scales, in this paper we have established some conditions under which the third time scale, which encounter finite dimensional behavior of the system, is preserved under both additive and multiplicative linear noise. In particular we have proved the existence of a random attractor in both cases, and observed that the order of magnitude of the third time scale is also preserved.
Cite: Caraballo Garrido, T. y Colucci, R. (2015). Effects of additive and multiplicative noise on the dynamics of a parabolic equation. Applied Mathematics & Information Sciences, 9 (5), 2273-2281.
Size: 288.8Kb
Format: PDF

URI: http://hdl.handle.net/11441/29031

DOI: http://dx.doi.org/10.12785/amis

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)